# SDR AWXA9900155

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM FS 986.5 LBL 42-46.  REMOVED DAMAGED CAP, FABRICATED NEW CAP, TREATED PRIMED AND INSTALLED IAW SRM 53-10-9, SRM 51-10-2.
